MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER
Model Number 4010-02-15-T3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hydromark biopsy site identifier is a sterile, single use device intended for use after an open surgical or percutaneous breast biopsy procedure to mark the biopsy site.In accordance with iso 13485:2016 and iso 10993-1 requirements, the hydromark¿ biopsy site identifier devices have been tested for biocompatibility for their intended use and patient contact duration per iso 10993-1.The marker and clip are the only hydomark components classified as having permanent patient contact.Components of the applicator are classified as "limited patient contact" and qualified for the intended use during the procedure.Applicator materials are considered medical-grade but have not been evaluated for permanent implantation.The hydromark ifu lists hypersensitivity as a potential adverse reaction.As with any implanted device, the implant site should be monitored for any signs of irritation or reaction following the surgical procedure.In this incident, the sales representative reported that after procedure the patient was experiencing a rash post hydromark clip placement.We reached out to the reporter for additional information and the status of the patient however, they were unable to support our requests.We cannot confirm that our device caused the reported reaction however, we are submitting the report due to the potential adverse reaction.
 
Event or Problem Description
According to the reporter, the event occurred after the procedure.A patient had an ultrasound biopsy and the hydromark was deployed.There were obvious positive findings/cancer.Patient was fine post procedure, returned home, developed a rash and hives a few hours later.Patient went to the emergency room and was administered benadryl and epinephrine.Patient was discharged and went back to the emergency room with the rash again.
 
Additional Manufacturer Narrative
The initial report was submitted on 06-nov-2023.The purpose of this follow up report is to correct g6 in the initial report which should have the "initial" box checked.E1 contact information was updated to contain the correct contact name, email, phone number and address.E2 and e3 were updated.In addition, g2 had the incorrect report source box checked and was updated in this follow up report.

Brand Name
HYDROMARK BREAST BIOPSY SITE MARKER
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b, parque industrial
tijuana, mex 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
MDR Report Key18079078
Report Number3008492462-2023-00012
Device Sequence Number20490238
Product Code NEU
UDI-Device Identifier10841911100109
UDI-Public(01)10841911100109(17)260706(10)F12333425D
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2026
Device Model Number4010-02-15-T3
Device Lot NumberF12333425D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown